Bipolar fuzzy $a$-ideals of BCI-algebras
Commun. Korean Math. Soc. 2011 Vol. 26, No. 4, 531-542
https://doi.org/10.4134/CKMS.2011.26.4.531
Published online December 1, 2011
Kyoung Ja Lee and Young Bae Jun
Hannam University, Gyeongsang National University
Abstract : The notion of bipolar fuzzy $a$-ideals of BCI-algebras is introduced, and their properties are investigated. Relations between bipolar fuzzy subalgebras, bipolar fuzzy ideals and bipolar fuzzy $a$-ideals are discussed. Conditions for a bipolar fuzzy ideal to be a bipolar fuzzy $a$-ideal are provided. Characterizations of bipolar fuzzy $a$-ideals are given. Using a finite collection of $a$-ideals, a bipolar fuzzy $a$-ideal is established.
Keywords : bipolar fuzzy subalgebra, bipolar fuzzy ideal, bipolar fuzzy $a$-ideal
MSC numbers : 06F35, 03G25, 08A72
Downloads: Full-text PDF  


Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd